# SDR ASAA2025103062030

- Difficulty date: October 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 68,011 hours, 20,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. #7823001, A/C LH AFT EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE. GROUNDED - YES. RELAMPED AFT LT EXTERIRO EMERGENCY LIGHT IAW AMM 33-51-04-960-801. NEW LAMP CHECKS GOOD.
